# SDR SWIA201229946

- Difficulty date: March 6, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 27,575 hours, 23,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR EMERGENCY EXIT LIGHT IS OUT.  (FLT 5543)  RELAMPED EMERGENCY LIGHT.
